# SDR CALA2025070706232

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 75,417 hours, 31,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED IN ALL MODES. POWERED DOWN AIRCRAFT COMPLETELY FOR 3 MINUTES. POWERED BACK UP, CYCLED NO SMOKING LIGHTS SWITCH AND SEAT BELT LIGHT SWITCH PER TROUBLESHOOTING MANUAL (TSM) 33-51-00-810-881-A. EMERGENCY LIGHTS STAYED OFF IN "ARM" MODE AND "OFF"MODE. OPS CK GOOD.
